# SDR VJ9800161

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A33157
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 88-24-08 INSPECTION PER EO-12-5330-29-B1058I/R, HFEC INDICATES EXTERNAL FUSELAGE SKIN CRACK .100 AT COUNTERSINK FASTENER HOLE CONDTO FS 639 RT LONGERON 5 LOWER SHEAR TIE.  REMOVED 1 FASTENER, NDT VERIFIED CRACK IN SKIN AT COUNTERSINK.  CUT OUT 21/8 SKIN WERE CRACK WAS FOUND.  FABBED FINGER DOUBLER REPAIR OUT OF MIL T 90641H .032 P/N 1A-33157-1.  FABBED, TREATED AND PRIMED FILLER ON THE AC FS 639 RT 5 IAW DC-9 SRM 51-10-3, 51-30-2, 53-04 FIG 38, 51-10-4, EO 12-5330-29-BI058 I/R.
